Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment
  1. Outputs

Corrections to “An Algebraic Solution Method for Nonlinear Inverse Scattering”

Academic Article
Publication Date:
2016
Short description:
Corrections to “An Algebraic Solution Method for Nonlinear Inverse Scattering” / Bevacqua, M., Crocco, L., Di Donato, L., Isernia, T.. - In: IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION. - ISSN 0018-926X. - 64:9(2016), pp. 4155-4155. [10.1109/TAP.2016.2574884]
Iris type:
1.1 Articolo in rivista
List of contributors:
Bevacqua, M; Crocco, L; Di Donato, L; Isernia, T
Authors of the University:
BEVACQUA Martina Teresa
ISERNIA Tommaso
Handle:
https://iris.unirc.it/handle/20.500.12318/46926
Published in:
IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
Journal
  • Use of cookies

Powered by VIVO | Designed by Cineca | 26.10.0.0